How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Susan Ivy Your Own Question
Susan Ivy
Susan Ivy, Nurse (RN)
Category: Health
Satisfied Customers: 4058
Experience:  BSN, MSN, CNS
8413180
Type Your Health Question Here...
Susan Ivy is online now
A new question is answered every 9 seconds

This question is for Susan Ivy again... What about trazodone

Resolved Question:

This question is for Susan Ivy again... What about trazodone and weight gain, and what are it's side affects.
Submitted: 8 years ago.
Category: Health
Expert:  Susan Ivy replied 8 years ago.

Hi Janet,

 

I answered this on your original question. If you have trouble finding it let me know and I can put it on this post too.

Susan Ivy and other Health Specialists are ready to help you